# SDR REXA2019043040546

- Difficulty date: April 4, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 22850081107
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NOSE ACCESS COWL 432AB HAS AFT TRAILING EDGE CHAFED.  REMOVED AND REPLACED WITH NEW TRAILING EDGE AFT OF L/H NOSE ACCESS COWL 432AB IAW CMM 71-14-01.
